# SDR SWAA2019050832457

- Difficulty date: April 25, 2019
- Submitted: May 8, 2019
- Operation: Air carrier
- Aircraft: N7828A
- Make and model: Boeing 737-7CT
- Aircraft serial: 33697
- Aircraft time: 55,770 hours, 27,708 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 453A26112
- Condition: Corroded
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT FLOOR PANEL AFT DOUBLER FOR DOOR CUTOUT CORRODED BACK SIDE.  R&R FLOOR PANEL IAW DWG.
